# SDR DHL9780102C

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Condition: Broken
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT TYPE 1 DOOR FAIRING BROKEN AT FLOOR LEVEL.  REMOVED DOOR AND INSTALLED NEW ANGLE PER SRM 51-1-0 AND 51-3-0.
